# SDR 03FDEA01796

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 65163387
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5310-73206 FUSELAGE - MAIN FRAME  - BS 950 BULKHEAD LOWER STRUCTURE CORROSION REPAIR, P/N 65-16338-7.  COMPLIED WITH EA 7-5310-73206 FUSELAGE - MAIN FRAME - BS 950 BULKHEAD LOWER STRUCTURE CORROSION REPAIR P/N 65-16338-7, AT MAE.
